# SDR ASOA201903263022

- Difficulty date: March 26, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,891 hours, 32,487 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION FOUND LEFT WING RIB 21 CRACKED. MAINTENANCE REPAIRED RIB 21 I/A/W SRM 57-20-07.
